Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 752953, 12 pages
http://dx.doi.org/10.1155/2013/752953
Research Article

Stationary in Distributions of Numerical Solutions for Stochastic Partial Differential Equations with Markovian Switching

Yi Shen1 and Yan Li1,2

1Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, China
2College of Science, Huazhong Agriculture University, Wuhan 430079, China

Received 30 December 2012; Accepted 24 February 2013

Academic Editor: Qi Luo

Copyright © 2013 Yi Shen and Yan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite-Dimensions, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Debussche, “Weak approximation of stochastic partial differential equations: the nonlinear case,” Mathematics of Computation, vol. 80, no. 273, pp. 89–117, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Gyöngy and A. Millet, “Rate of convergence of space time approximations for stochastic evolution equations,” Potential Analysis, vol. 30, no. 1, pp. 29–64, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Jentzen and P. E. Kloeden, Taylor Approximations for Stochastic Partial Differential Equations, CBMS-NSF Regional Conference Series in Applied Mathematics, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. Shardlow, “Numerical methods for stochastic parabolic PDEs,” Numerical Functional Analysis and Optimization, vol. 20, no. 1-2, pp. 121–145, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Athans, “Command and control (C2) theory: a challenge to control science,” IEEE Transactions on Automatic Control, vol. 32, no. 4, pp. 286–293, 1987. View at Google Scholar · View at Scopus
  7. D. J. Higham, X. Mao, and C. Yuan, “Preserving exponential mean-square stability in the simulation of hybrid stochastic differential equations,” Numerische Mathematik, vol. 108, no. 2, pp. 295–325, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College, London, UK, 2006. View at MathSciNet
  9. M. Mariton, Jump Linear Systems in Automatic Control, Marcel Dekker, 1990.
  10. J. Bao, Z. Hou, and C. Yuan, “Stability in distribution of mild solutions to stochastic partial differential equations,” Proceedings of the American Mathematical Society, vol. 138, no. 6, pp. 2169–2180, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Bao and C. Yuan, “Numerical approximation of stationary distribution for SPDEs,” http://arxiv.org/abs/1303.1600.
  12. X. Mao, C. Yuan, and G. Yin, “Numerical method for stationary distribution of stochastic differential equations with Markovian switching,” Journal of Computational and Applied Mathematics, vol. 174, no. 1, pp. 1–27, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Yuan and X. Mao, “Stationary distributions of Euler-Maruyama-type stochastic difference equations with Markovian switching and their convergence,” Journal of Difference Equations and Applications, vol. 11, no. 1, pp. 29–48, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Yuan and X. Mao, “Asymptotic stability in distribution of stochastic differential equations with Markovian switching,” Stochastic Processes and their Applications, vol. 103, no. 2, pp. 277–291, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. J. Anderson, Continuous-Time Markov Chains, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet